# SDR SWAA2013012411806

- Difficulty date: January 16, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 1060779
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL LOCATED ON SPINDLE BEARING AND THRUST BEARING OF OUTBOARD FLAP TRACK CARRIAGE NR 2 LEFT WING.  REMOVED AND REPLACED SPINDLE BEARING AND THRUST BEARING AT OUTBOARD FLAP TRACK CARRIAGE NR 2 LEFT WING IAW CMM 57-53-36.
